Issues

 / 

1978

 / 

July

  

Methodological notes


The four-dimensional group velocity

PACS: 04.40.+c
DOI: 10.1070/PU1978v021n07ABEH005668
URL: https://ufn.ru/en/articles/1978/7/e/
Citation: Polevoi V G, Rytov S M "The four-dimensional group velocity" Sov. Phys. Usp. 21 630–638 (1978)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
@article{Polevoi:1978,
	author = {V. G. Polevoi and S. M. Rytov},
	title = {The four-dimensional group velocity},
	publisher = {Physics-Uspekhi},
	year = {1978},
	journal = {Phys. Usp.},
	volume = {21},
	number = {7},
	pages = {630-638},
	url = {https://ufn.ru/en/articles/1978/7/e/},
	doi = {10.1070/PU1978v021n07ABEH005668}
}

Оригинал: Полевой В Г, Рытов С М «О четырехмерной групповой скорости» УФН 125 549–565 (1978); DOI: 10.3367/UFNr.0125.197807f.0549

© 1918–2022 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions